MathSciNet Relay Station
MathSciNet bibliographic data
MR1777129 (2001i:62048) 62G08 (60E15 62J02)
Baraud, Yannick Model selection for regression on a fixed design. Probab. Theory Related Fields 117 (2000), no. 4, 467–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement